Helly property in finite set systems

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Motivated by the famous theorem of Helly on convex sets of ℝd, a finite set system F is said to have the d-dimensional Helly property if in every subsystem F′ ⊂ F whose members have an empty intersection there are at most d + 1 sets with an empty intersection again. We present several results and open problems concerning extremal properties of set systems satisfying the Helly property.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Combinatorial Theory, Series A
Volume62
Issue number1
DOIs
Publication statusPublished - Jan 1 1993

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Helly property in finite set systems'. Together they form a unique fingerprint.

  • Cite this